Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Helson-Sarason-Szegő theorem and the Abel summability of the series for the predictor

Author: Mohsen Pourahmadi
Journal: Proc. Amer. Math. Soc. 91 (1984), 306-308
MSC: Primary 60G25; Secondary 42A99
MathSciNet review: 740191
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the best linear least squares predictor of a stationary stochastic process has a mean Abel summable series representation in the time domain if its density satisfies the condition of the Helson-Sarason-Szego theorem. This provides an answer to an open question of Wiener and Masani (1958) in prediction theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G25, 42A99

Retrieve articles in all journals with MSC: 60G25, 42A99

Additional Information

PII: S 0002-9939(1984)0740191-7
Article copyright: © Copyright 1984 American Mathematical Society